# SDR RRXA001762

- Difficulty date: April 6, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 56110121
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND CORROSION DAMAGE TO THE LT WING LWR. AUX SPAR PANEL AT XW 90 TO XW 138, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.      REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLEED NEW PANEL IAW DC-8 SRM 51-3-0.
